# SDR UHLA2011091600336

- Difficulty date: September 16, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 20,031 hours, 12,401 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348E5
- Part serial: GEE193205
- Condition: Leaking
- Location: Left
- Part time: 20,030 hours, 12,402 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF TURBINE OIL IN CABIN DURING TAKEOFF CLIMBOUT.  FOUND A SUMP LEAKING, REPLACED DRAIN LINE O-RINGS, OIL SMELL STILL PRESENT, OIL CONSUMPTION WITHIN LIMITS.  REMOVED AND REPLACED LT ENGINE IAW SHUTTLE JOB CARD.
